# SDR AALA202307269732

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 35,233 hours, 14,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT EXTERIOR L2 EMERGENCY EXIT LIGHT INOPERATIVE. RELAMPED LEFT AFT L2 EXTERIOR EMERGENCY EXIT LIGHT PER AMM 33-51-04.
